# SDR DHL2003804513

- Difficulty date: January 15, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING L/E FORMER UPPER PART WITH A 1 IN CRACK AT STA XFS 785.000. REMOVED FASTNERS PER SRM 51-1-21 PG 1.STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.FABRICATED REINFOCING ANGLE(2024.T3 AL 0.032)PER SRM 57-2-0 PG 9-10.CLEANED TREATED AND PRIMED PER SRM 51-1-8B. INSTALLED ANGLE PER SRM 57-2-0 PG 9-10 AND 51-1-21 PG 1.
